Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Montgomery, Richard"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Böttcher, Julia ORCID: 0000-0002-4104-3635, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2020) Embedding spanning bounded degree graphs in randomly perturbed graphs. Mathematika, 66 (2). 422 - 447. ISSN 0025-5793

Böttcher, Julia ORCID: 0000-0002-4104-3635, Han, Jie, Kohayakawa, Yoshiharu, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2019) Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures and Algorithms, 55 (4). pp. 854-864. ISSN 1042-9832

Böttcher, Julia ORCID: 0000-0002-4104-3635, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2017) Embedding spanning bounded degree subgraphs in randomly perturbed graphs. Electronic Notes in Discrete Mathematics, 61. pp. 155-161. ISSN 1571-0653

This list was generated on Fri Jul 12 22:06:39 2024 BST.